Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 35, NWS Tallahassee, FL

March 5, 2020Henry County, Alabama; Clay County, Georgia

NWS Tallahassee, FL issued this river flood warning at Mar 5, 2020, 12:19 PM CST for Henry County, Alabama; Clay County, Georgia. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 5, 2020, 12:19 PM CST (18:19 UTC)
Expired
Mar 8, 2020, 7:39 PM CDT
In force
3 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Henry County, AL, Clay County, GA

The radar

The Ft Rucker radar (KEOX), 38 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at W.F. George Lock and Dam (FOGG1). The gauge peaked at 136.68 ft at Mar 6, 2020, 12:00 PM CST.

actionminormoderate12013014003/0503/0603/0703/0803/0903/10
Action stage
130 ft
Minor stage
134 ft
Moderate stage
145 ft
Major stage
160 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02343241, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

916 
WGUS42 KTAE 051819
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
119 PM EST Thu Mar 5 2020

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Alabama...Georgia... 

  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-061819-
/O.NEW.KTAE.FL.W.0035.200305T1819Z-200308T1234Z/
/FOGG1.1.ER.200305T1743Z.200306T1200Z.200308T0034Z.NO/
119 PM EST Thu Mar 5 2020

The National Weather Service in Tallahassee has issued a 

* Flood Warning for the Chattahoochee River at W.F. George L&D.
* From this afternoon, or until the warning is cancelled.
* At 12:15 PM Thursday the stage was 133.7 feet.
* Minor flooding is forecast.
* Flood stage is 134.0 feet.
* Forecast: Rise above flood stage by this afternoon and continue to 
  rise to near 138.8 feet by Friday morning. 
* Impact: At 135 feet, Minor lowland flooding begins. 

&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$
8 follow-up statements
116 
WGUS82 KTAE 052027
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EST Thu Mar 5 2020

...The Flood Warning continues for the following rivers in Alabama...
Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties 

.(write todays story here. This is open format. Discuss how much rain
fell and any interesting or useful information about how the river is
respondingupstream and downstream and information about other 
flooding in the basin.If no other flooding is expected downstream, 
that could be discussed as well.There are plenty of examples in NWSI 
10-923)

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-062027-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-200308T1416Z/
/FOGG1.1.ER.200305T1751Z.200307T0000Z.200308T0216Z.NO/
327 PM EST Thu Mar 5 2020

The Flood Warning continues for 
 the Chattahoochee River at W.F. George L&D.
* Until Sunday morning.
* At  3:15 PM Thursday the stage was 135.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 134.0 feet.
* Forecast: The river will continue rising to near 139.3 feet by 
  Friday afternoon. 
* Impact: At 135 feet, lowland flooding begins. 


&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$
968 
WGUS82 KTAE 060217
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
917 PM EST Thu Mar 5 2020

...The Flood Warning continues for the following rivers in Alabama...
Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-070216-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-200308T1442Z/
/FOGG1.1.ER.200305T1751Z.200307T1200Z.200308T0242Z.NO/
917 PM EST Thu Mar 5 2020

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  the Chattahoochee River at W.F. George L&D.
* Until Sunday morning.
* At  8:15 PM Thursday the stage was 136.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 134.0 feet.
* Forecast: The river will continue rising to near 138.2 feet by 
  Saturday morning. The river will fall below flood stage Saturday 
  before midnight.

&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$
860 
WGUS82 KTAE 061431
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
931 AM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Alabama...
Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-071431-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-200308T1419Z/
/FOGG1.1.ER.200305T1751Z.200307T1800Z.200308T0219Z.NO/
931 AM EST Fri Mar 6 2020

The Flood Warning continues for 
 the Chattahoochee River at W.F. George L&D.
* Until Sunday morning.
* At  9:15 AM Friday the stage was 136.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 134.0 feet.
* Forecast: The river will continue rising to near 137.8 feet by 
  Saturday early afternoon.


&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$
921 
WGUS82 KTAE 070135
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 PM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Alabama...
Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-080135-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-200308T1450Z/
/FOGG1.1.ER.200305T1751Z.200306T1615Z.200308T0250Z.NO/
835 PM EST Fri Mar 6 2020

The Flood Warning continues for 
 the Chattahoochee River at W.F. George L&D.* Until Sunday morning.
* At  8:15 PM Friday the stage was 136.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 134.0 feet.
* Forecast: The river will continue rising to near 136.8 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow late evening.
* Impact: At 135.0 feet: Minor lowland flooding in the area.

&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$
754 
WGUS82 KTAE 071406
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
906 AM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Alabama...
Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-081405-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-200308T1447Z/
/FOGG1.1.ER.200305T1751Z.200306T1615Z.200308T0247Z.NO/
906 AM EST Sat Mar 7 2020

The Flood Warning continues for 
 the Chattahoochee River at W.F. George L&D.
* Until Sunday morning.
* At  8:15 AM Saturday the stage was 136.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 134.0 feet.
* Forecast: The river will continue rising to near 136.7 feet by this
  afternoon. The river will fall below flood stage tonight.
* Impact: At 135.0 feet: Minor lowland flooding in the area.

&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$
680 
WGUS82 KTAE 080317
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 PM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Alabama...
Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-081553-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-200308T1553Z/
/FOGG1.1.ER.200305T1751Z.200306T1615Z.200308T0353Z.NO/
1017 PM EST Sat Mar 7 2020

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  the Chattahoochee River at W.F. George L&D.
* Until Sunday morning.
* At 9:15 PM Saturday the stage was 136.3 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 134.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Sunday.
* Impact: At 135.0 feet: Minor lowland flooding in the area.

&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$
484 
WGUS82 KTAE 081440
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 AM EDT Sun Mar 8 2020

...The Flood Warning continues for the following rivers in Alabama...
Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-091439-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-200309T1652Z/
/FOGG1.1.ER.200305T1751Z.200306T1615Z.200309T0452Z.NO/
1040 AM EDT Sun Mar 8 2020

The Flood Warning continues for 
 the Chattahoochee River at W.F. George L&D.
* Until Monday afternoon.
* At 10:15 AM Sunday the stage was 135.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 134.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact: At 135.0 feet: Minor lowland flooding in the area.

&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$
881 
WGUS82 KTAE 090039
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
839 PM EDT Sun Mar 8 2020

...The Flood Warning is cancelled for the following rivers in 
Alabama...Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties
...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-090109-
/O.CAN.KTAE.FL.W.0035.000000T0000Z-200309T1652Z/
/FOGG1.1.ER.200305T1751Z.200306T1615Z.200308T1749Z.NO/
839 PM EDT Sun Mar 8 2020

* At  8:15 PM Sunday the stage was 128.0 feet.
* No flooding is currently forecast.
* Flood stage is 134.0 feet.

&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$

ALC069-FLC063-GAC099-253-100039-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200310T0118Z/
/COLA1.2.ER.200305T1703Z.200307T0200Z.200309T1318Z.NO/
839 PM EDT Sun Mar 8 2020

The Flood Warning continues for
  the Chattahoochee River at Columbia L&D.
* Until Monday evening.
* At  7:00 PM Sunday the stage was 110.0 feet.
* Minor flooding is occurring.
* Flood stage is 106.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact: At 108.0 feet: Low lying areas begin to flood along Omussee 
  Creek in Houston County from Lizard Landing Camp to the 
  Chattahoochee River. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 5, 11:57 AM CST, 22 minutes earlier.

Area forecast discussion, Mar 5, 11:57 AM CST, 22 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1257 PM EST Thu Mar 5 2020

.AVIATION...
[Through 18Z Friday]

A front over the tri-state area is producing scattered
showers/gusty winds and IFR/LIFR conds right now. SHRA should
persist thru the afternoon. Was not confident putting TSRA in the
TAFs given the current trends, but would not be surprised if a
couple storms develop over next few hrs. Conds improve to MVFR
later today, but cigs drop to at or near IFR overnight. After
front lifts, skies begin clearing west to east in the 12-14z
timeframe w/gusty winds out of the north expected.

&&

.PREV DISCUSSION [1001 AM EST]...

.NEAR TERM [Today Through Tonight]...

A shortwave over the Lower Mississippi Valley will move through the
Southeast today. A surface low associated with this wave will move
along the Gulf coast and through the Tri-State region later this
afternoon. Currently, a stationary boundary lies across north
Florida, delineated by a band of light shower activity. As the low-
level wind field strengthens ahead of the low today, the front will
lift north spreading the warm sector through the Big Bend into south
Georgia. Expect elevated convection north of the warm-front today,
forced primarily by the upper-level wave. The main threat with these
storms would be the potential for hail. Along and south of the warm
front, the potential for surface based supercell development is more
likely. In this area, damaging winds, hail, and tornadoes will all
be possible. Exactly how far north the warm sector moves inland will
determine just how far inland the multi-mode threat will extend.
This could be dictated by just how much rain develops through the
morning across south GA and southeast AL. The more rain, the less
likely the front is to spread north into GA. By this evening, the
surface low, warm sector, and frontal boundary will move east of the
region with drying conditions in its wake. Lows will fall into the
mid to upper 40s under gradually clearing skies.

.SHORT TERM [Friday Through Saturday]...

A cool and dry airmass will filter into the region as surface high
pressure builds in from the northwest behind the exiting cold front.
Highs Friday will range from the mid 60s north to around 70 south
with highs only in the lower to mid 60s on Saturday. Lows will be in
the mid to upper 30s Friday night.

.LONG TERM [Saturday Night Through Thursday]...

Surface high pressure centered over the mid Atlantic states will
slide eastward with low level flow becoming onshore by early next
week. This will allow a gradual warming trend through the period
with highs expected to reach the mid to upper 70s by Wednesday.
Rain chances return on Tuesday with the approach of the next
shortwave and cold front.

.MARINE...

Winds and seas will increase to advisory levels today as a strong
cold front approaches and moves across the marine area. Winds
will shift to the north in the wake of the front and remain at
advisory levels through Friday night. Thereafter, winds and seas
will mainly be at cautionary levels at least through the weekend.

.FIRE WEATHER...

Showers and thunderstorms are expected today, with dry conditions
until early next week. Though a drier stretch is expected, relative
humidities are not forecast to fall below critical levels. Thus, Red
Flag conditions are not anticipated.

.HYDROLOGY...

Rainfall on Wednesday was heaviest across the northern tier counties
in our region. Measured totals suggest that between 3-4 inches of
rain occurred across portions of Southwestern Georgia and Southeast
Alabama mainly near our CWA border with BMX/FFC. This,
unfortunately, will create a considerable amount of runoff into the
Pea, Chattahoochee, and Flint River basins over the next couple of
days. Additional rainfall today will only make the flood potential
in these areas worse. With the potential for high rainfall rates,
the flash flood watch will continue over Southeast Alabama and
Southwest Georgia.

The forecast for the Kinchafoonee Creek has been increased into the
moderate flood category (16.8 ft crest), and it is possible this may
need to go higher. Forecasts have also been increased for the
Muckalee Creek, which is now expected to reach flood stage. The
combination of these two creeks going higher, and releases from Lake
Blackshear, another round of minor flooding is expected through the
Lower Flint from Albany southward through Bainbridge in the coming
days.

Significant rains in the headwaters of the Pea River above Ariton
will result in the river reaching flood stage again, and it is
possible that in this event, Ariton gets above moderate flood stage.
Since the bulk of the heaviest rain missed the smaller creeks around
Elba, downstream flooding on the Pea below Ariton is not expected.

Releases from Walter F George down the Chattahoochee may need to be
increased in the coming days, but fortunately, the pool elevation is
relatively low, so there is some capacity there to manage inflows.
That being said, it's possible that downstream at Columbia, and then
further down to Woodruff, that minor flood stage could be seen later
this week or weekend.

Rainfall in South Central Georgia has also been sufficient to
suggest that the Ochlockonee and Withlacoochee Rivers could reach
flood stage in the coming days. At this time, only lower end minor
flooding is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   49  68  38  64  38 /  10   0   0   0   0
Panama City   52  68  41  64  44 /   0   0   0   0   0
Dothan        46  65  36  62  38 /   0   0   0   0   0
Albany        46  65  35  61  37 /   0   0   0   0   0
Valdosta      49  67  37  62  37 /  20   0   0   0   0
Cross City    52  70  38  65  39 /  20   0   0   0   0
Apalachicola  52  67  41  63  46 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch until 7 PM EST this evening for Baker-Ben Hill-
     Berrien-Calhoun-Clay-Colquitt-Cook-Dougherty-Early-Irwin-
     Lee-Miller-Mitchell-Quitman-Randolph-Terrell-Tift-Turner-
     Worth.

AL...Flash Flood Watch until 6 PM CST this evening for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 4 AM EST /3 AM CST/ Saturday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...IG
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...Godsey

In the hours before

Local storm report, Mar 5, 6:23 AM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
723 AM EST THU MAR 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             2 WSW HOOPER STAGE FIEL 31.40N 85.72W
03/05/2020  M1.00 INCH       DALE               AL   PUBLIC

            REPORT RELAYED VIA BROADCAST MEDIA ON SOCIAL
            MEDIA.

&&

WD
Local storm report, Mar 5, 6:50 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
750 AM EST THU MAR 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             2 WSW HOOPER STAGE FIEL 31.40N 85.72W
03/05/2020  M1.00 INCH       DALE               AL   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT TIME FROM 2
            WSW HOOPER STAGE FIELD. REPORT RELAYED VIA
            BROADCAST MEDIA ON SOCIAL MEDIA.

&&

WD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:41 PM CSTRiver Flood WarningTAEDale58 hr
Mar 5, 4:14 AM CSTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston46 min
Mar 5, 4:42 AM CSTSevere Thunderstorm WarningTAECoffee, Dale, Henry33 min
Mar 5, 5:30 AM CSTRiver Flood WarningTAEHouston4 days
Mar 4, 6:52 PM CSTSpecial Weather StatementTAEBen Hill, Irwin38 min
Mar 4, 8:06 PM CSTAreal Flood WarningTAEClay, Lee, Quitman, Randolph, Terrell, Worth12 hr
Mar 4, 8:32 PM CSTRiver Flood WarningTAEDougherty6 days
Mar 4, 8:33 PM CSTAreal Flood WarningTAEWorth12 hr
Mar 4, 8:35 PM CSTRiver Flood WarningTAEBaker, Mitchell9 days
Mar 4, 8:37 PM CSTRiver Flood WarningTAEDecatur11 days
Mar 4, 11:25 PM CSTAreal Flood WarningTAEBen Hill, Irwin, Tift, Turner12 hr
Mar 5, 12:59 PM CSTSpecial Weather StatementTAEBrooks46 min
Mar 5, 1:24 PM CSTSpecial Weather StatementTAELowndes51 min
Mar 5, 1:41 PM CSTSevere Thunderstorm WarningTAELowndes21 min

Nearby

River Flood Warnings in Alabama, 2020River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.